# SDR CALA9802053

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 652172634
- Condition: Dented
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT OUTBOARD AILERON TAB DENTED.  THE RT OUTBOARD AILERON TAB WAS REMOVED AND REPLACED IAW MM 27-10-0.
